Document Type : Original Article


1 Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil, Iran

2 Department of Engineering Science, Bandırma Onyedi Eylul University, 10200, Bandırma, Balıkesir, Turkey


In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for $\phi$-mixed monotone mappings satisfying a nonlinear contraction condition. Our consequences is an extension of the results of Shatanawi et al. [W. Shatanawi, B. Samet and M. Abbas, \textit{Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces}, Math. Comp. Model., 55(3-4) (2012), 680-687]. We also provide an example to illustrate the results
presented herein.